# SDR CA100104005

- Difficulty date: December 28, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 56,641 hours
- Engine: Pwa JT8D17
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spindle
- Part number: 654648195
- Condition: Cracked
- Location: Nr 2 Flap Sys
- Part time: 1,897 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SPINDLE BROKE IN AREA OF AD 2003-24-08 PRIOR TO THE INSP THRESHOLD OF 3000C.  UNIT HAD BEEN O/H, FAILED PART IS CURRENTLY WITH QA AND WILL BE SHIPPED TO MFG UNLESS OTHERWISE INSTRUCTED. FLAP SPINDLE CRACK OCCURRED AT CRITICAL "A" AREA SPECIFIED IN ASB 737-57A1277, PAGE 52.
